21 Publications
2022 | Journal Article | LibreCat-ID: 31193
M. Kolb, T. Weich, and L. L. Wolf, “Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature,” Annales Henri Poincaré, vol. 23, no. 4, pp. 1283–1296, 2022, doi: 10.1007/s00023-021-01121-5.
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 35644
M. Kolb and A. Klump, “Uniqueness of the Inverse First Passage Time Problem and the Shape of the Shiryaev boundary,” Theory of Probability and its Applications, vol. 67, no. 4, pp. 717–744, 2022.
LibreCat
2022 | Journal Article | LibreCat-ID: 35649
M. Kolb and M. Liesenfeld, “On non-extinction in a Fleming-Viot-type particle model with Bessel drift,” Electronic Journal of Probability, no. 27, pp. 1–28, 2022, doi: https://doi.org/10.1214/22-EJP866.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 35650
D. Denisov, G. Hinrichs, M. Kolb, and V. Wachtel, “Persistence of autoregressive sequences with logarithmic tails,” Electronic Journal of Probability, vol. 27, pp. 1–43, 2022, doi: https://doi.org/10.48550/arXiv.2203.14772.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 33278 |

M. Kolb, T. Weich, and L. Wolf, “Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature,” Annales Henri Poincaré , vol. 23, no. 4, pp. 1283–1296, 2021.
LibreCat
| Files available
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 33282
M. Kolb and M. Savov, “A Characterization of the Finiteness of Perpetual Integrals of Levy Processes,” Bernoulli, vol. 26, no. 2, pp. 1453–1472, 2020, doi: https://doi.org/10.48550/arXiv.1903.03792.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 33330
B. Haddenhorst, E. Hüllermeier, and M. Kolb, “Generalized transitivity: A systematic comparison of concepts with an application to preferences in the Babington Smith model,” International Journal of Approximate Reasoning, vol. 119, no. 2, pp. 373–407, 2020, doi: https://doi.org/10.1016/j.ijar.2020.01.007.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 33331
M. Kolb and M. Liesenfeld, “Stochastic Spikes and Poisson Approximation of One-Dimensional Stochastic Differential Equations with Applications to Continuously Measured Quantum Systems,” Annales Henri Poincaré, vol. 20, no. 6, pp. 1753–1783, 2019, doi: http://dx.doi.org/10.1007/s00023-019-00772-9.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 33333
A. Q. Wang, M. Kolb, G. O. Roberts, and D. Steinsaltz, “Theoretical properties of quasi-stationary Monte Carlo methods,” The Annals of Applied Probability, vol. 29, no. 1, 2019, doi: http://dx.doi.org/10.1214/18-AAP1422.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 33335
G. Hinrichs, M. Kolb, and V. Wachtel, “Persistence of one-dimensional AR(1)-processes,” Journal of Theoretical Probability, vol. 33, pp. 65–102, 2018, doi: https://link.springer.com/article/10.1007/s10959-018-0850-0.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 33336
L. Boßmann, R. Grummt, and M. Kolb, “On the dipole approximation with error estimates,” Letters in Mathematical Physics, vol. 108, pp. 185–193, 2017, doi: https://link.springer.com/article/10.1007/s11005-017-0999-y.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 33342
M. Savov and M. Kolb, “Conditional survival distributions of Brownian trajectories in a one dimensional Poissonian environment in the critical case,” Electronic Journal of Probability, vol. 22, 2017, doi: https://doi.org/10.1214/17-EJP4468.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 33343
M. Kolb and D. Krejčiřík, “Spectral analysis of the diffusion operator with random jumps from the boundary,” Mathematische Zeitschrift, vol. 284, pp. 877–900, 2016, doi: https://link.springer.com/content/pdf/10.1007/s00209-016-1677-y.pdf.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 33357
M. Kolb and M. Savov, “Transience and recurrence of a Brownian path with limited local time,” The Annals of Probability, vol. 44, no. 6, 2016, doi: http://dx.doi.org/10.1214/15-AOP1069.
LibreCat
| DOI
2015 | Journal Article | LibreCat-ID: 33358
M. Kolb, W. Stadje, and A. Wübker, “The rate of convergence to stationarity for M/G/1 models with admission controls via coupling,” Stochastic Models, vol. 32, no. 1, pp. 121–135, 2015, doi: http://dx.doi.org/10.1080/15326349.2015.1090322.
LibreCat
| DOI
2015 | Journal Article | LibreCat-ID: 33360
M. Kolb, D. Denisov, and V. Wachtel, “Local asymptotics for the area of random walk excursions,” Journal of the London Mathematical Society, vol. 91, no. 2, pp. 495–513, 2015.
LibreCat
2014 | Journal Article | LibreCat-ID: 33361
M. Kolb and M. Savov, “Exponential ergodicity of killed Lévy processes in a finite interval,” Electronic Communications in Probability, vol. 19, no. 31, pp. 1–9, 2014, doi: http://dx.doi.org/10.1214/ECP.v19-3006.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 33362
M. Kolb and D. Krejčiřík, “The Brownian traveller on manifolds,” Journal of Spectral Theory, vol. 4, no. 2, pp. 235–281, 2014, doi: https://doi.org/10.4171/jst/69.
LibreCat
| DOI
2012 | Journal Article | LibreCat-ID: 37503
M. Kolb and D. Steinsaltz, “Quasilimiting behavior for one-dimensional diffusions with killing,” Annals of Probability, vol. 40, no. 1, pp. 162–212, 2012, doi: https://doi.org/10.1214/10-AOP623.
LibreCat
| DOI
2012 | Journal Article | LibreCat-ID: 45765
R. Grummt and M. Kolb, “Essential selfadjointness of singular magnetic Schrödinger operators on Riemannian manifolds,” Journal of Mathematical Analysis and Applications, vol. 388, pp. 480–489, 2012, doi: 10.1016/j.jmaa.2011.09.060.
LibreCat
| DOI
2009 | Journal Article | LibreCat-ID: 37500
A. Bassi, D. Dürr, and M. Kolb, “ON THE LONG TIME BEHAVIOR OF FREE STOCHASTIC SCHRÖDINGER EVOLUTIONS,” Reviews in Mathematical Physics, vol. 22, no. 1, pp. 55–89, 2009, doi: https://doi.org/10.1142/S0129055X10003886.
LibreCat
| DOI
21 Publications
2022 | Journal Article | LibreCat-ID: 31193
M. Kolb, T. Weich, and L. L. Wolf, “Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature,” Annales Henri Poincaré, vol. 23, no. 4, pp. 1283–1296, 2022, doi: 10.1007/s00023-021-01121-5.
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 35644
M. Kolb and A. Klump, “Uniqueness of the Inverse First Passage Time Problem and the Shape of the Shiryaev boundary,” Theory of Probability and its Applications, vol. 67, no. 4, pp. 717–744, 2022.
LibreCat
2022 | Journal Article | LibreCat-ID: 35649
M. Kolb and M. Liesenfeld, “On non-extinction in a Fleming-Viot-type particle model with Bessel drift,” Electronic Journal of Probability, no. 27, pp. 1–28, 2022, doi: https://doi.org/10.1214/22-EJP866.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 35650
D. Denisov, G. Hinrichs, M. Kolb, and V. Wachtel, “Persistence of autoregressive sequences with logarithmic tails,” Electronic Journal of Probability, vol. 27, pp. 1–43, 2022, doi: https://doi.org/10.48550/arXiv.2203.14772.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 33278 |

M. Kolb, T. Weich, and L. Wolf, “Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature,” Annales Henri Poincaré , vol. 23, no. 4, pp. 1283–1296, 2021.
LibreCat
| Files available
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 33282
M. Kolb and M. Savov, “A Characterization of the Finiteness of Perpetual Integrals of Levy Processes,” Bernoulli, vol. 26, no. 2, pp. 1453–1472, 2020, doi: https://doi.org/10.48550/arXiv.1903.03792.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 33330
B. Haddenhorst, E. Hüllermeier, and M. Kolb, “Generalized transitivity: A systematic comparison of concepts with an application to preferences in the Babington Smith model,” International Journal of Approximate Reasoning, vol. 119, no. 2, pp. 373–407, 2020, doi: https://doi.org/10.1016/j.ijar.2020.01.007.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 33331
M. Kolb and M. Liesenfeld, “Stochastic Spikes and Poisson Approximation of One-Dimensional Stochastic Differential Equations with Applications to Continuously Measured Quantum Systems,” Annales Henri Poincaré, vol. 20, no. 6, pp. 1753–1783, 2019, doi: http://dx.doi.org/10.1007/s00023-019-00772-9.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 33333
A. Q. Wang, M. Kolb, G. O. Roberts, and D. Steinsaltz, “Theoretical properties of quasi-stationary Monte Carlo methods,” The Annals of Applied Probability, vol. 29, no. 1, 2019, doi: http://dx.doi.org/10.1214/18-AAP1422.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 33335
G. Hinrichs, M. Kolb, and V. Wachtel, “Persistence of one-dimensional AR(1)-processes,” Journal of Theoretical Probability, vol. 33, pp. 65–102, 2018, doi: https://link.springer.com/article/10.1007/s10959-018-0850-0.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 33336
L. Boßmann, R. Grummt, and M. Kolb, “On the dipole approximation with error estimates,” Letters in Mathematical Physics, vol. 108, pp. 185–193, 2017, doi: https://link.springer.com/article/10.1007/s11005-017-0999-y.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 33342
M. Savov and M. Kolb, “Conditional survival distributions of Brownian trajectories in a one dimensional Poissonian environment in the critical case,” Electronic Journal of Probability, vol. 22, 2017, doi: https://doi.org/10.1214/17-EJP4468.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 33343
M. Kolb and D. Krejčiřík, “Spectral analysis of the diffusion operator with random jumps from the boundary,” Mathematische Zeitschrift, vol. 284, pp. 877–900, 2016, doi: https://link.springer.com/content/pdf/10.1007/s00209-016-1677-y.pdf.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 33357
M. Kolb and M. Savov, “Transience and recurrence of a Brownian path with limited local time,” The Annals of Probability, vol. 44, no. 6, 2016, doi: http://dx.doi.org/10.1214/15-AOP1069.
LibreCat
| DOI
2015 | Journal Article | LibreCat-ID: 33358
M. Kolb, W. Stadje, and A. Wübker, “The rate of convergence to stationarity for M/G/1 models with admission controls via coupling,” Stochastic Models, vol. 32, no. 1, pp. 121–135, 2015, doi: http://dx.doi.org/10.1080/15326349.2015.1090322.
LibreCat
| DOI
2015 | Journal Article | LibreCat-ID: 33360
M. Kolb, D. Denisov, and V. Wachtel, “Local asymptotics for the area of random walk excursions,” Journal of the London Mathematical Society, vol. 91, no. 2, pp. 495–513, 2015.
LibreCat
2014 | Journal Article | LibreCat-ID: 33361
M. Kolb and M. Savov, “Exponential ergodicity of killed Lévy processes in a finite interval,” Electronic Communications in Probability, vol. 19, no. 31, pp. 1–9, 2014, doi: http://dx.doi.org/10.1214/ECP.v19-3006.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 33362
M. Kolb and D. Krejčiřík, “The Brownian traveller on manifolds,” Journal of Spectral Theory, vol. 4, no. 2, pp. 235–281, 2014, doi: https://doi.org/10.4171/jst/69.
LibreCat
| DOI
2012 | Journal Article | LibreCat-ID: 37503
M. Kolb and D. Steinsaltz, “Quasilimiting behavior for one-dimensional diffusions with killing,” Annals of Probability, vol. 40, no. 1, pp. 162–212, 2012, doi: https://doi.org/10.1214/10-AOP623.
LibreCat
| DOI
2012 | Journal Article | LibreCat-ID: 45765
R. Grummt and M. Kolb, “Essential selfadjointness of singular magnetic Schrödinger operators on Riemannian manifolds,” Journal of Mathematical Analysis and Applications, vol. 388, pp. 480–489, 2012, doi: 10.1016/j.jmaa.2011.09.060.
LibreCat
| DOI
2009 | Journal Article | LibreCat-ID: 37500
A. Bassi, D. Dürr, and M. Kolb, “ON THE LONG TIME BEHAVIOR OF FREE STOCHASTIC SCHRÖDINGER EVOLUTIONS,” Reviews in Mathematical Physics, vol. 22, no. 1, pp. 55–89, 2009, doi: https://doi.org/10.1142/S0129055X10003886.
LibreCat
| DOI